Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Atlanta, GA

April 3, 2015Dade County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2015, 9:34 PM EDT for Dade County, Georgia. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 9:34 PM EDT (01:34 UTC)
Expired
Apr 3, 2015, 10:15 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:10 PM EDTTORNADO2 S Rising Fawn, GAMULTIPLE LARGE TREE LIMBS DOWN WITH ONE TREE UPROOTED. PATH WAS FROM JUST WEST OF I-59...ACROSS THE INTERSTATE AND LIFTED JUST EAST OF THE INTERSTATE. TOTAL PATH LENGTH WAS APPROXIMATELY 560 FT LONG. TORNADO WAS RATED A WEAK EF1 WITH WIND SPEEDS OF APPROXIMATE
Apr 3, 10:10 PM EDTTORNADO2 S Rising Fawn, GAMULTIPLE LARGE TREE LIMBS DOWN WITH ONE TREE UPROOTED. PATH WAS FROM JUST WEST OF I-59...MOVING EAST SOUTHEAST ACROSS THE INTERSTATE AND LIFTED JUST EAST OF I-59. TOTAL PATH LENGTH WAS APPROXIMATELY 560 FT LONG. THE TORNADO WAS RATED A WEAK EF1 WITH WIND SPEED
Apr 3, 10:20 PM EDTTSTM WND DMGRising Fawn, GAEMERGENCY MANAGER REPORTS AT LEAST 10 TREES DOWN...WITH SOME UPROOTED... AND PARTS OF A RESIDENTIAL NEIGHBORHOOD WITHOUT POWER NEAR HIGHWAY 11 SOUTH AND CLOVERDALE ROAD. SOME HOUSES HAVE SHINGLES MISSING AND DAMAGE TO SIDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:48 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WUUS52 KFFC 040134
SVRFFC
GAC083-040215-
/O.NEW.KFFC.SV.W.0019.150404T0134Z-150404T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWESTERN GEORGIA...

* UNTIL 1015 PM EDT

* AT 933 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STEVENSON...
  OR 12 MILES SOUTHWEST OF BRIDGEPORT...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TRENTON...NEW ENGLAND...RISING FAWN...CLOUDLAND CANYON STATE PARK
  AND STEPHENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3491 8541 3483 8545 3476 8545 3475 8546
      3473 8546 3470 8549 3467 8549 3463 8553
      3486 8559 3494 8560
TIME...MOT...LOC 0133Z 288DEG 30KT 3486 8591 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:09 PM EDT, 25 minutes earlier.

Area forecast discussion, Apr 3, 9:09 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT FRI APR 3 2015

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR FAR NORTH GEORGIA
THROUGH 1AM...

.UPDATE...

LATEST RAP ANALYSIS CONTINUES TO SHOW NARROW BAND OF ENHANCED
INSTABILITY...ROUGHLY AROUND 1000 J/KG...FROM NORTH CENTRAL
ALABAMA THROUGH NW GEORGIA. ALTHOUGH THIS AREA HAS SEEN SOME
DECREASE IN AVAILABLE ENERGY WITHIN THE PAST HOUR...EXPECT ENOUGH
FUEL FOR STORM REMAINS TO SUPPORT SEVERE WEATHER THREAT FOR THE
NEXT SEVERAL HOURS. DEEP LAYER SHEAR OF 60 KTS ALSO ENCROACHING
UPON NW GEORGIA FURTHER SUPPORTING SEVERE POTENTIAL. NATURE OF
STORMS TO THE WEST HAS BEEN MAINLY OF A BOW STRUCTURE TYPE NATURE
WITH VORTICES EMBEDDED WITHIN THE BOW. EXPECT THIS TREND TO
CONTINUE INTO OUR AREA WITH STRONG STRAIGHTLINE WINDS THE MAIN
CONCERN BUT CANNOT COMPLETELY RULE OUT A TORNADO ASSOCIATED WITH
ONE OF THESE VORTICES. FURTHER EAST INTO THE WATCH IS MORE SUSPECT
AS CAPE VALUE ARE NIL THERE AT THE MOMENT BUT EXPECT AT LEAST SOME
MARGINAL CAPE VALUES TO TRANSLATE EAST TO SUPPORT STRONG TO SEVERE
STORMS THROUGH 1AM.

REMAINDER OF THE FORECAST LOOKS ON TRACK AND WILL LEAVE IT TO THE
MIDNIGHT SHIFT TO ASSESS THE NEED FOR A WIND ADVISORY FOR
SATURDAY.

DEESE

&&

.PREV DISCUSSION... /ISSUED 856 PM EDT FRI APR 3 2015/

UPDATE...
HAVE COORDINATED WITH SPC AND ISSUED A SVR WATCH FOR PORTIONS OF
NORTHWEST GEORGIA...IN EFFECT THROUGH 1 AM SATURDAY. A SWATH OF
HIGHER CAPE VALUES...NEAR 1000 J/KG...ACROSS THE WATCH AREA IS
EXPECTED TO SUPPORT STRONG STORMS AS THEY MOVE INTO THE STATE IN
THE NEXT FEW HOURS. THESE STORMS ARE STILL EXPECTED TO DIMINISH IN
INTENSITY AS THEY MOVE INTO THE METRO ATLANTA AREA.

31

PREV DISCUSSION... /ISSUED 804 PM EDT FRI APR 3 2015/

SEVERE STORMS LIKELY FAR NORTHWEST GEORGIA THIS EVENING...

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
/ISSUED 344 PM EDT FRI APR 3 2015/
MODELS CONTINUE TO AGREE ON A COLD FRONT PUSHING INTO NW GA BETWEEN
10 PM AND MIDNIGHT... WITH NUMEROUS SHOWERS AND THUNDERSTORMS
DEVELOPING ALONG AND AHEAD OF THE FRONT. THIS WOULD PUSH
THUNDERSTORMS INTO NW GA AROUND 6-7 PM THIS EVENING... THEN
SPREADING ACROSS THE REST OF NORTH GA DURING THE EVENING... THEN
INTO PARTS OF CENTRAL GA AFTER MIDNIGHT. THE STORMS COULD INITIALLY
BE STRONG TO POSSIBLY SEVERE AS THEY PUSH INTO NW GA THIS EVENING AS
MODELS SHOW STRONG DEEP LAYER SHEAR AND MODERATE CAPES JUST AHEAD OF
THE APPROACHING FRONT. SPC CONTINUES TO SHOW A SLIGHT CHANCE OF
SEVERE STORMS ACROSS NW GA THIS EVENING... AND MODEL PROFILES
SUGGEST THE GREATEST THREAT SHOULD BE MAINLY ALONG AND NW OF A ROME
TO CHATSWORTH LINE BETWEEN 7 PM AND MIDNIGHT. STORMS COULD REMAIN
RATHER STRONG SOUTH AND EAST OF THIS LINE DURING THE EVENING... BUT
A WEAKENING TREND IS EXPECTED INTO LATE EVENING AND AFTER MIDNIGHT
AS THE UPPER DISTURBANCE TRACKS WELL TO THE NORTH WHILE INSTABILITY
DROPS OFF RATHER QUICKLY IN THE EVENING WITH LOSS OF DAYTIME
HEATING. THE MAIN STORM THREATS IN NW GA THIS EVENING WILL BE STRONG
DOWNBURST WINDS AND LARGE HAIL... BUT CANNOT RULE OUT AN ISOLATED
TORNADO WITH SUCH STRONG WIND SHEAR VALUES NOTED JUST AHEAD OF THE
FRONT. THE LINE OF WEAKENING CONVECTION SHOULD PUSH INTO THE ATLANTA
METRO AREA BETWEEN MIDNIGHT AND 2 AM SAT MORNING... THEN CONTINUE
SOUTHWARD INTO THE COLUMBUS AND MACON AREAS BETWEEN 2 AM AND 6 AM
SATURDAY MORNING. ALTHOUGH PATCHY AREAS OF LIGHT RAIN MAY LINGER
THROUGH MID SATURDAY MORNING BEHIND THE COLD FRONT... THE
THUNDERSTORM THREAT WILL GREATLY DIMINISH BY 3-4 AM SATURDAY FOR ALL
AREAS. RAINFALL AMOUNTS FROM THIS EVENING THROUGH SATURDAY MORNING
SHOULD AVERAGE AROUND ONE INCH ACROSS NORTH GA... AND ONE HALF INCH
OR LESS ACROSS CENTRAL GA... SO NO WIDESPREAD FLOOD PROBLEMS
EXPECTED. EXPECTING CLEARING SKIES ON SATURDAY... WITH GUSTY
NORTHWEST WINDS WELL INTO THE AFTERNOON. LATEST MODEL DATA HOLDS
WIND SPEEDS JUST UNDER WIND ADVISORY CRITERIA FOR NOW... BUT WOULD
NOT BE SURPRISED IF THE MIDNIGHT SHIFT POST A WIND ADVISORY FOR
SATURDAY IF TONIGHT'S MODEL RUN COMES IN A BIT STRONGER BEHIND THE
FRONT. THE COLD AIR ADVECTION PATTERN WILL HOLD SATURDAY HIGHS IN
THE 60S NORTH... 70S CENTRAL. LOWS SATURDAY NIGHT PLUMMET INTO THE
30S AND 40S... WITH SOME SPOTTY FREEZING TEMPS LIKELY IN THE NE GA
MOUNTAINS BY SUNDAY MORNING. THE CLEAR SKIES AND LIGHT WINDS WILL
ALSO BE CONDUCIVE FOR AREAS OF FROST DEVELOPING SUNDAY MORNING
ELSEWHERE... SO MAKE PLANS TO PROTECT SENSITIVE OUTDOOR PLANTS
SATURDAY NIGHT-SUNDAY MORNING.

39

LONG TERM /SUNDAY THROUGH FRIDAY/...
/ISSUED 344 PM EDT FRI APR 3 2015/
NO SIGNIFICANT FEATURES OR EVENTS TO KEY IN ON DURING THE LONG
TERM PERIOD. WILL SEE WARM/MOIST ADVECTION EVENT MONDAY MORNING
LITTLE DEEP CONVECTION OR INSTABILITY EXPECTED. COULD SEE SOME
ELEVATED CONVECTION BUT MODEL TRENDS CONTINUE LOWER. FOLLOWING
THIS EVENT...PATTERN DOMINATED BY UPPER RIDGING OVER THE GULF OF
MEXICO AND AFTER WED...SW FLOW ALOFT. SUFFICIENT MOISTURE IN PLACE
FOR SCATTERED CONVECTION EACH AFTERNOON AND EVENING AND JUST
ENOUGH FLOW ALOFT TO KEEP THINGS INTERESTING. INGREDIENTS DO NOT
APPEAR ENOUGH TO SEE MANY SEVERE STORMS BUT ENOUGH TO WORTH
MENTIONING. BY LATE WEEK...12Z GFS/GEM/ECMWF DIVERGE A LITTLE ON
PROGRESSION OF LARGE UPPER TROUGH OVER WESTERN CONUS WITH GFS/GEM
MORE PROGRESSIVE THAN THE EC...THUS MORE FAVORABLE FOR SEVERE
STORMS THE WEEKEND FOLLOWING. ALAS THAT IS QUITE A WAY OUT...THE
WAY WE LIKE SVR STORMS TO BE AS WELL...FAR AWAY.

SNELSON

PREVIOUS LONG TERM DISCUSSION  /SATURDAY NIGHT THROUGH
THURSDAY/...
/ISSUED AT 345 AM EDT FRI APR 3 2015/
DRY SATURDAY NIGHT EXPECTED WITH INCREASING MOISTURE AND CLOUDS
FOR SUNDAY AS A SOUTHERLY FLOW DEVELOPS WITH WEAKENING SURFACE
HIGH PRESSURE.

REST OF THE EXTENDED INDICATING A WSW FLOW ALOFT WITH A MOIST
SOUTHERLY LOW LEVEL FLOW. FORECAST INSTABILITY BEGINS TO INCREASE
MONDAY AND INCREASES FOR TUESDAY THROUGH THURSDAY WITH STORMS
TENDING TO HAVE A DIURNAL NATURE. TEMPERATURES WARMING AS WELL
DURING THIS PERIOD. THE HIGHEST POPS WILL FAVOR N GA.

FORECAST TEMPERATURES STARTING BELOW NORMAL THEN TRENDING ABOVE
NORMAL ESPECIALLY AFTER MONDAY.

BDL

AVIATION..
00Z UPDATE...
/ISSUED 804 PM EDT FRI APR 3 2015/
EVERYTHING LOOKS ON TRACK THIS EVENING FOR DEVELOPING
THUNDERSTORMS ACROSS THE ATL AIRFIELDS FIRST AT 05Z AND THEN
AFFECTING MCN AND CSG A FEW HOURS LATER. GUIDANCE HAS BEEN
TRENDING DOWNWARD FOR CIGS SHOWING SOME IFR POTENTIAL AS FRONT
PASSES THROUGH. NOT CONVINCED ON THIS ASPECT YET AS UPSTREAM
CONDITIONS HAVE BEEN MOSTLY VFR. WILL CONTINUE CURRENT MVFR
FORECAST BUT MONITOR CLOSELY FOR NEEDED CHANGES. BECOMING WINDY ON
SAT WITH CURRENT TAF HANDLING THIS WELL WITH GUSTS TO 25 KNOTS
LIKELY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON IFR POTENTIAL.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  68  39  68 /  60  10   0   5
ATLANTA         51  65  41  67 /  70  10   0   5
BLAIRSVILLE     45  60  33  61 /  70  10   0   0
CARTERSVILLE    50  63  38  66 /  70  10   0   0
COLUMBUS        58  70  43  70 /  60  10   0   5
GAINESVILLE     51  63  39  64 /  70  10   0   0
MACON           59  71  40  70 /  60  30   0   5
ROME            49  63  36  66 /  80   5   0   0
PEACHTREE CITY  53  67  38  68 /  70  10   0   5
VIDALIA         63  75  44  71 /  40  40   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 1 AM EDT SATURDAY FOR THE
FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...
DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

SHORT TERM...DEESE
LONG TERM....31
AVIATION...DEESE
Hazardous weather outlook, Apr 3, 9:34 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT FRI APR 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
934 PM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...SEVERE STORMS LIKELY TONIGHT NORTHWEST GEORGIA...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED IN FAR NORTHWEST GEORGIA
THIS EVENING...NORTH AND WEST OF A ROME TO DAWSONVILLE TO HIAWASSEE
LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THIS
AREA. STORMS ARE EXPECTED TO DIMINISH IN INTENSITY AS THEY MOVE
SOUTH AND EAST OF THIS LINE.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS AND LARGE HAIL ARE LIKELY NORTH AND WEST OF A ROME TO
DAWSONVILLE TO HIAWASEE LINE...PRIMARILY BEFORE 1 AM. A BRIEF
TORNADO WILL ALSO BE POSSIBLE IN THIS AREA.

FURTHER SOUTH...DAMAGING WINDS AND SMALL HAIL ARE POSSIBLE MAINLY
NORTHWEST OF A FRANKLIN TO GAINESVILLE LINE...INCLUDING THE MUCH OF
THE ATLANTA METRO AREA...THROUGH 3 AM.

DISCUSSION...

THE LATEST DATA CONTINUES TO INDICATE THAT INGREDIENTS FOR SEVERE
STORMS WILL BE IN PLACE OVER FAR NORTHWEST GEORGIA TONIGHT BUT WILL
DIMINISH STEADILY AFTER 1 AM WITH MUCH LOWER CHANCES FOR SEVERE
STORMS FURTHER SOUTH AND EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE WILL BE A CHANCE FOR STRONG THUNDERSTORMS SATURDAY MORNING
OVER AREAS SOUTH AND EAST OF I-85. AFTER A DRY PERIOD SUNDAY...
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR FAR NORTHWEST GEORGIA...
OTHERWISE SEVERE WEATHER REPORTS MAY BE SUBMITTED ONLINE AT
WEATHER.GOV/ATLANTA OR USING TWITTER WITH HASHTAG G A W X.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:47 PM EDTSpecial Weather StatementFFCCatoosa28 min
Apr 3, 10:13 PM EDTTornado WarningFFCChattooga, Dade, Walker36 min
Apr 3, 10:38 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker22 min
Apr 3, 10:43 PM EDTSpecial Weather StatementFFCGordon32 min
Apr 3, 10:52 PM EDTSevere Thunderstorm WarningFFCFloyd38 min
Apr 3, 11:04 PM EDTSpecial Weather StatementFFCGordon26 min
Apr 3, 11:25 PM EDTSpecial Weather StatementFFCBartow35 min
Apr 3, 11:58 PM EDTSpecial Weather StatementFFCCobb32 min
Apr 4, 12:26 AM EDTSpecial Weather StatementFFCCobb34 min
Apr 4, 12:42 AM EDTSpecial Weather StatementFFCCarroll33 min
Apr 4, 1:13 AM EDTSpecial Weather StatementFFCCarroll32 min
Apr 4, 2:31 PM EDTFrost AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more18 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.